My real life diary of starting on Testosterone Replacement Sustanon 250 Injections for Low T TRT - MyTestosteroneTherapy.com

My Diary of taking Sustanon for TRT because of Low Testosterone, Low T, my experience and advice

mydiary

What can I expect when I start Testosterone treatment ?

These are the actual diary entries that I made during the start of my Testosterone therapy.

DAY 1: 16th May 2011: 0.4 ml administered (half dose) I didn’t feel the injection and said to the nurse “is that it done?” injected into l/h buttock, slightly dead leg Within 1st hour tingles in legs mainly but occasional tingle around abdomen. Hands still ache. I feel more positive -probably optimism- very slightly sharper. No obvious side effects yet.Nor improvement..slight occasional testicular ache. Buttock/ Hip feels hot/sore. Night time brings Anxiety,slept ok no real change in symptoms.

DAY 2: 17th may 2011: “=” Woke up stiff, ok sleep, cannot really feel injection site too much. Feel pretty much the same as yesterday, slightly more energy, beard growth still slow. Throughout daytime heart accelerated/slight palpitations. Facial skin more greasy. Ok getting to sleep. Woke at 4am with heart racing went back to sleep, vivid, disturbing violent dreams.. strange!

testosterone diary

DAY 3: 18th May 2011: “+” Woke up tired cannot feel any injection pain now. No headaches for the last 3 days phew. Heart racing occasionally and still dizzy occasionally. Fell asleep ok awoke at 4am (Again..maybe a noise outside) very vivid dreams No night time palpitations thankfully. Not noticed any big improvements in the trouser dept. but lightly less dizzy.

DAY 4: Thurs 19 may 2011: “+” Woke up at 4am again back to sleep, vivid dreams, Hands/legs cramps easing off slightly. And feeling a little more concise in thinking and movement. However 2 large spots appear on end of my nose..greasy skin! No major palps today yet.. beard growth the same.

DAY 5: Friday 20may 2011: “+” Woke up early, greasy skin, spotty nose, small amount of palpitations. Hands have been feeling less achey. GOT MY FIRST PROPER ERECTION in about 18 months!! HALLELULAH lol it was a pointless one as well…came on for no real reason. Good to see that happen again!

DAY 6: Saturday 21 May 2011: “=” Not much change, fingers/joints still aching. (more solid bowel movements-good) Slept ok with no anxiety.

DAY 7: Sunday 22 May 2011 “–” Dreamt of my whole body aching and feeling stiff. All day actually aching all over, quads/leg muscles Got another pointless boner. Despite feeling pretty rough. My body feels like flu (this may not be related to Testosterone)

DAY 8: Monday 23 May 2011: “+” Felt better today, less tired and little aching. Definitely feeling a bit better today.

These are the extracts from my diary for the first week of treatment. I will try and add more as time goes on. I hope this helps you understand that none of my improvements were immediate. Maybe this was because my body had adapted to running on very little testosterone? But I am certainly starting to see big improvements and just glad to see the comeback of my ‘old partner in crime’.;-)

Send to Kindle
  • David

    Hi,

    Keep up with the comments!  I had testicular cancer and then 6 months later trying to find the cause of severe depression (I couldn’t do anything – even watching TV was almost too much) I was diagnosed with low testosterone (about 10nmol/L I believe – probably caused by the cancer surgery).  I have since been put on testosterone supplements (2 pills in the morning and 2 in the evening) and feel a hell of a lot better but it does seem to take its time to have an effect (Dr. said a few months).  I now have a lot more energy, no more depression but libido seems to be a tad slow coming back and I do have some strangle tingly sensation in my left leg one in a while).  Hopefully you’ll see improvment soon as well.  Low T symptoms can be quite nasty and can have serious future consequences if not treated (i.e. osteoporosis).

    • Anonymous

       Thanks for your comment David! I’m really pleased to hear that you are on the mend and feeling better with the TRT. It can take quite a while to really kick in and get you back to your old self. So I reckon your improvements are a really good sign.
      You might need your dose adjusted regards the libido? As long as your E2 is not too high (it tends to rise when on TRT) you should be ok. It’s amazing how many little niggles and aches and pains can be caused by Low T issues.

      Personally David, I have been off TRT for 2.5 months now. It helped with some aspects, but caused other problems for me. I don’t really think my thyroid issues have helped me basically. So I’m hoping to get my own natural T back up by using exercise, right diet and addressing my Thyroid hormone Levels.

      I have had mixed results so far but after having my testes shut down for almost 9 months it may take a while!!  Indeed as you say Low T symptoms can be really nasty and I have and am still suffering them to some degree.

      Just make sure that you get regular bloods done and keep yourself well informed with what is happening.  I wish you a great recovery David, it really sounds like you’ve had a rough time and could do with a break. Good luck and please let me know how you get on!

  • Kevin Fo

    I’m about to start sustanon 250 after years (well,since late-ish teens) of depression,anxiety,a certain shyness for no reason,hot flashes and being literally sick thin. I started weight training to put even the slightest bulk on and padded my frame out with an extra few stones after a decade of hard graft. It was only til I nearly drove myself to suicide I decided enough was enough and got full and thorough blood tests. Turns out my balls havent been working since puberty and I averaged out at 5.5nmol! I just hope to get relief and start feeling like a proper 20-something man!

  • Kevin Fo

    Also i think many are quick to dive onto TRT when in reality they should try lifting weights and getting LOTS of healthy fats in, including making sure your saturated fats are optimal. Diet and working out first and foremost, then re-test. If youre still left with piss-weak levels like mine then opt for the juice. I have no choice to be lifelong now which is seemingly a literal pain in the arse! Also ask yourself: do I drink too much? Do I eat too much junk? Do I sleep well? Do I lift heavy (5 reps max on compound movements) and take enough rest each week between workouts? If you have answered yes to a,b and no to c,d,e..that can be putting your levels totally out of whack. Lifestyle change first fellas

Back to Top